Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with supraventricular ectopic beats. Medicated with cordarone. Numbness, sweating in palms and feet. - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:Good afternoon
User:HI! I wanted to discuss a heart problem that my sister aged 33 has
Doctor:Please proceed further
User:She was diagnosed with supraventricular ectopic beats in XXXXXXX 2012 after she experienced regular palpitations for abount 2 months
User:echo results were normal
User:she was then prescribed to take two doses of cordarone 200 mg for 6 weeks
User:after the dose was subsequently lowere in gradual steps to 100 mg per day
User:however evrytime the dose was decreased (this was tried thrice in course of the last 1 year)or discontinued the symptoms start reappearing
User:I wanted to know what other treatments can be tried or whether cordarone will have to be taken lifelong
Doctor:I have a better suggestion for you
User:recently she complains of numbness and tingling in the palms and feet and sometimes sweating of the palms when she has palpitations
User:yes please
Doctor:A cardiologist will be the right person to answer your query
Doctor:Would you mind posting your query to a cardiologist?
User:ok sure i'll do that. Thanks
Doctor:Would you like assistance on that?
User:yes please
Doctor:Please confirm your contact number
Doctor:We shall call you soon and guide you
Doctor:Thank you too
Doctor:bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor